# SDR DJFA20120525001

- Difficulty date: May 25, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N733FL
- Make and model: Cessna 750
- Aircraft serial: 7500027
- Aircraft time: 5,954 hours, 3,715 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, CREW REPORTED A BAGGAGE COMPARTMENT SMOKE WARNING.  ACFT LANDED SAFELY.  MX INSPECTED THE SYS BUT WERE UNABLE TO DUPLICATE THE DISCREPANCY.
